MAUDE Adverse Event Report: Solta Medical, Inc. Thermage FLX (TG-3A) System and Accessories; Electrosurgical,Cutting & Coagulation & Acc.

Solta Medical, Inc. Thermage FLX (TG-3A) System and Accessories; Electrosurgical,Cutting & Coagulation & Acc.
Model Number TT4.00F6-900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Erythema (1840); Skin Discoloration (2074); Skin Erosion (2075); Localized Skin Lesion (4542); Skin Inflammation/ Irritation (4545)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury

Brand Name
Thermage FLX (TG-3A) System and Accessories
Common Device Name
Electrosurgical,Cutting & Coagulation & Acc.
Manufacturer (Section D)
Solta Medical, Inc.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
Solta Medical, Inc.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 north creek pkwy n
suite 100
bothell, WA 98011
+1(425)420-2135
MDR Report Key50333327
Report Number3011423170-2026-00335
Device Sequence Number5482869
Product Code GEI
UDI-Device Identifier00816995021438
UDI-Public00816995021438
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170758
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTT4.00F6-900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown